A second regularized trace formula for a higher order differential operator


Creative Commons License

Gül E.

Mathematical Methods in the Applied Sciences, vol.44, no.6, pp.5099-5109, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 6
  • Publication Date: 2021
  • Doi Number: 10.1002/mma.7094
  • Title of Journal : Mathematical Methods in the Applied Sciences
  • Page Numbers: pp.5099-5109

Abstract

© 2020 John Wiley & Sons, Ltd.In this paper, we obtain a second regularized trace formula on L2([0, π]; H) for a higher order self-adjoint differential operator with unbounded operator-valued coefficient, where H is a separable Hilbert space.